# SDR USAA960541

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 987
- Part time: 19,209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH TO 2 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES TOP OF FLOOR BEAM BS 987 RBL 48 TO LBL 48.  CUT OFF T-CAP, FABRICATED NEW T-CAP HALVES, SPLICE AND INSTALLED.  REPAIRED PER EA 41291.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
